# SDR SIMA200720424

- Difficulty date: June 20, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 15,781 hours, 14,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 100
- Part time: 15,781 hours, 14,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FOUND CORRODED.  REMOVED AND REPLACED SILL IAW EMB SRM 51-40-02 AND 51-40-04.  RETURNED AIRCRAFT TO SERVICE.
